MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ISE SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS ISE SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 09237216001
Medical Device Problem Codes High Test Results (2457); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ise sodium electrode results for 1 patient sample on a cobas pro ise analytical unit.The initial result was 148 mmol/l.The repeated result was 140 mmol/l.The sample was repeated because the initial result did not match the patient's clinical picture.The repeated result was obtained on another module and was believed to be correct.
 
Additional Manufacturer Narrative
The customer cancelled a service visit.The customer primed the reagents, performed air purges, and performed maintenance.The sodium qc was acceptable.The investigation did not determine a specific root cause, but did determine that the issue was resolved by the customer's actions.

Brand Name
ISE SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22310072
Report Number1823260-2025-01921
Device Sequence Number8082286
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Catalogue Number09237216001
Device Lot NumberDKL54
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown